Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Abdominal pain, weight loss, neck rash, taking Tricyclen. Nausea and sweating. Help

Hi I have been having this weird pain in my lower left abdomen and especially hurts when I jump. Almost as if something is bouncing and straining something. I also had very intense me trial cramps after running. This was in June or July though. But was the worst pain I have ever felt. I also get very sharp pains in my anus and have a very big hemorrhoid . I have lost quite a bit of weight. I was around 135 this time last year and now am just under 120. Lost most of the weight within a month which was last December or Jan. I wasn t sick or anything and was eating normal. Then steadily lost weight till august/septmber where I plateaued to just under120. It hurts when I push on my left side of stomach. My bowel movements vary but mostly I m going three times a day. Or will hit a day where I don t go at all. I find I m very thirsty sometimes(an unquenchable thirst) and get full very quickly. I have also been having heart palpitations every day. This started in September I think. I also have been getting quick intense sharp pains in lower abdomen. They don t happen as often though. Also had this cirrhosis like rash on neck that has mostly gone away except for these two small raised red bumps. Think it was an allergic reaction to several mosquito bites. I m also very sensitive to smells. I am on tricyclen lo birth control and have been having my period regularly and not so irregular( was still getting period every month bug would be few days late sometimes. Would be nice to know what is going on. I should also mention that sometimes I would get nauseous for no apparent reason and would vomit several times in the night. Other times I would wake a up and be nauseous and very sweaty and warm and feel the need to defecate. The nausea would usually go away after I had a bm but the one time I was extremely nauseous for a couple hrs after. This happened mostly in august and September but not happening as often now nor as severe. Im a 20 year old female with allergies or any medical conditions. Hope u can help me.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Hello k,
You have a myriad of symptoms and am unable to lik all these together for one diagnosis. It is likely that all are unrelated apart from the rashes on the neck and red raised bumps that is likely to be urticaria.
You may have fibromyalgia but it is important that you exclude other medical causes before coming to that diagnosis.
Blood tests such as CBC, ESR, Liver profile, ANA, lipid profile, fasting sugar, TPO antibodies, thyroid profile would be a start. U/S abdomen for your pains + UGI endoscopy to exclude GERD.
Only then one can try and get to a treatment plan.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor